# SDR SWAA2021080535165

- Difficulty date: March 30, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FLOOR PANEL 140DF HAS APPROXIMATELY 65' SQ OF CORROSION ON UPPER SURFACE. / AFT CARGO COMPT. FLOOR PANEL 140DF HAS APPROXIMATELY 65' SQ OF CORROSION ON UPPER SURFACE. DAMAGE DECLARED OUT OF LIMITS (OVER 20') IAW SRM 53-00-53-1A-1. FABRICATED NEW PANEL 140DF IAW BOEING DWG #453A2610-20 REV E AND SRM 51-40-05-0G-0. TREATED IAW AMM 51-21-41-370-802. PRIMED IAW AMM 51-21-72-370-804.
